# SDR P5CA2012110900044

- Difficulty date: November 8, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 51,982 hours, 8,530 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION IN PVG, A/C ACCESS PANEL HINGE FOUND WITH CORROSION DAMAGE. TIME LIMITED REPAIR ACCOMPLISHED PER EO 4453A785.  REPEAT INSPECTIONS EVERY FLIGHT CYCLE.  PERMANENT REPAIR REQUIRED PRIOR TO THE ACCUMALATION OF 25FLIGHT CYCLES.
